Mathematics Faculty Articles

Title

On Identity Bases of Exclusion Varieties for Monoids

Document Type

Article

Publication Date

7-2007

Publication Title

Communications in Algebra

Keywords

Exclusion varieties, Identity bases, Monoids, Semigroups, Varieties

ISSN

0092-7872

Volume

35

Issue/No.

7

First Page

2275

Last Page

2280

Abstract

An exclusion variety is a variety that is maximal with respect to not containing some semigroup. It is shown that if the bases of all exclusion varieties for some periodic semigroup S are known, then the bases of exclusion varieties for the monoid S1 can be computed.

Comments

2000 Mathematics Subject Classification: 20M07, 08B15

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013

DOI

10.1080/00927870701328722

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS